The discretization of continuum strategy spaces

Alós-Ferrer, C. (2006) The discretization of continuum strategy spaces. International Game Theory Review, 8 (3). pp. 499-514. ISSN 0219-1989

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
International Game Theory Review
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/1400/1403
Subjects:
?? business and international managementstatistics, probability and uncertaintygeneral computer sciencecomputer science(all) ??
ID Code:
221608
Deposited By:
Deposited On:
24 Jun 2024 09:50
Refereed?:
Yes
Published?:
Published
Last Modified:
16 Jul 2024 12:18